# SDR AALA202412186421

- Difficulty date: November 22, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 35,052 hours, 15,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN INTERCOSTAL, UNDER LAV MOUNT, AT STA 948 AND LBL 47. REPLACED INTERCOSTAL PER SRM 53-10-02.
